# SDR RAIA00107006

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 29,254 hours, 29,302 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Condition: Failed
- Location: Avionics Bay
- Part time: 23,659 hours, 24,259 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7166-STL-ADU SCREEN SHOWING FLAT LINE INDICATION. MAINTENANCE INSPECTED AND REPLACED LEFT AIR DATA COMPUTER.
